# SDR RAIA0005004

- Difficulty date: May 3, 2000
- Submitted: May 4, 2000
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 11,440 hours, 10,828 cycles
- Propeller: Mcauly C5JFR36C1102
- System (JASC): 6140 · Propeller Indication System
- Part: Switch
- Part number: 310389813
- Condition: Failed
- Location: Rt Engine
- Part time: 11,440 hours, 10,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: D

## Discrepancy

7200-STL- RIGHT GREEN BETA LIGHT DID NOT ILLUMINATE IN BETA RANGE DURING TAXI.  MAINTENANCE INSPECTED AND REPLACED RIGHT BETA PRESSURE SWITCH.
